Die permanenten Wellen in ringförmigen Kanälen

H. Geppert

Mathematische Annalen (1929)

  • Volume: 101, page 424-445
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Geppert, H.. "Die permanenten Wellen in ringförmigen Kanälen." Mathematische Annalen 101 (1929): 424-445. <http://eudml.org/doc/159346>.

author = {Geppert, H.},
journal = {Mathematische Annalen},
pages = {424-445},
title = {Die permanenten Wellen in ringförmigen Kanälen},
url = {http://eudml.org/doc/159346},
volume = {101},
year = {1929},

AU - Geppert, H.
TI - Die permanenten Wellen in ringförmigen Kanälen
JO - Mathematische Annalen
PY - 1929
VL - 101
SP - 424
EP - 445
UR - http://eudml.org/doc/159346
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.